Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun


Author: Paul Ninin
Journal: Math. Comp. 30 (1976), 675
MSC: Primary 65A05; Secondary 33-XX
MathSciNet review: 0395146
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. W. SPENCELEY & R. M. SPENCELEY, Smithsonian Elliptic Functions Tables, The Smithsonian Institution, Washington, D. C., 1947. (See MTAC, v. 3, 1948-1949, pp. 89-92, RMT 485.)
  • [2] A. R. DIDONATO, MTE 318, Math. Comp., v. 16, 1962, pp. 511-512.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 33-XX

Retrieve articles in all journals with MSC: 65A05, 33-XX


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0395146-5
PII: S 0025-5718(1976)0395146-5
Article copyright: © Copyright 1976 American Mathematical Society